I take 50mg of Zoloft each day, and have for the past 6 months due to PPD. I want to wean myself off, and I know that I need to consult my doctor on how to do so, but I'm scared shittless to get off them, what r the side effects? I'm scared that i will become depressed again! I don't want to have to take them all my life, and I DEF dont want to take them when I decide to get preggers again! Have any of u had this issue, if so what was it like?Answer Question
Asked by Anonymous at 4:08 PM on Jul. 13, 2011 in General Parenting
Answer by Dahis at 4:16 PM on Jul. 13, 2011
Answer by AngieBry at 4:21 PM on Jul. 13, 2011
Answer by Anonymous at 7:06 PM on Jul. 13, 2011
You really need to see your doctor because there are several side effects when you suddenly stopped taking Zoloft. You need to travel back on it and taper a lot of slowly, get twenty five mg tabs, yes, they create a twenty five mg pill and it's scored, thus return on an occasional dose for some weeks and then taper down over months, you'll be able to take as very little as twelve.5 mgs each different day for weeks for a true nice slow taper and not have those zaps the least bit. i heard that a few are filing Zoloft Lawsuit for their birth defects.
Answer by AngelenaMays at 2:48 PM on Oct. 7, 2011
Check out some of the top posts today in Groups: